Martin boundaries of some branching processes
Annales de l'I.H.P. Probabilités et statistiques, Volume 30 (1994) no. 2, p. 181-195
@article{AIHPB_1994__30_2_181_0,
     author = {Overbeck, Ludger},
     title = {Martin boundaries of some branching processes},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {30},
     number = {2},
     year = {1994},
     pages = {181-195},
     zbl = {0807.60079},
     mrnumber = {1276996},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1994__30_2_181_0}
}
Overbeck, Ludger. Martin boundaries of some branching processes. Annales de l'I.H.P. Probabilités et statistiques, Volume 30 (1994) no. 2, pp. 181-195. http://www.numdam.org/item/AIHPB_1994__30_2_181_0/

[AN] K.B. Athreya, and P.E. Ney, Branching Processes, Springer-Verlag, Berlin, 1972. | MR 373040 | Zbl 0259.60002

[CRW] B. Chauvin, A. Rouault and A. Wakolbinger, Growing Conditioned Trees, Stoch. Proc. Appl., Vol. 39, 1991, pp. 117-130. | MR 1135089 | Zbl 0747.60077

[Co] H. Cohn, Harmonic Functions for a Class of Markov Chains, J. Austral. Math. Soc., Series A, Vol. 28, 1979, pp. 413-422. | MR 562873 | Zbl 0418.60071

[Du1] S. Dubuc, Positive Harmonic Functions of a Branching Process, Proc. Amer. Math. Soc., Vol. 21, 1969, pp. 324-326. | MR 251800 | Zbl 0176.47601

[Du2] S. Dubuc, La fonction de green d'un processus de Galton-Watson, Studia Math., Vol. 34, 1970, pp. 69-87. | MR 260042 | Zbl 0196.18802

[Dy1] E.B. Dynkin, Sufficient Statistics and Extreme Points, Ann. Prob., Vol. 6, 1978, pp. 705-730. | MR 518321 | Zbl 0403.62009

[Dy2] E.B. Dynkin, Regular Transition Functions and Regular Superprocesses, Trans. Amer. Math. Soc., Vol. 316, 1989, pp. 623-634. | MR 951884 | Zbl 0695.60072

[F] W. Feller, Diffusion Processes in Genetics, Proc. 2nd Berkely Symp., Univ. of Calif. Press, 1951, pp. 227-246. | MR 46022 | Zbl 0045.09302

[EK] S.N. Ethier and T.G. Kurtz, Markov Processes, Characterization and Convergence, Wiley, New York, 1986. | MR 838085 | Zbl 0592.60049

[EP] S.N. Evans and E. Perkins, Measure-Valued Markov Branching Processes Conditioned on Non-Extinction, Preprint, 1990. | MR 1088825 | Zbl 0717.60099

[Ja] J. Jacod, Calcul stochastique et problèmes de Martingales, Lecture Notes in Math., Vol. 714, Springer-Verlag, Berlin, 1979. | MR 542115 | Zbl 0414.60053

[KW] K. Kawazu and S. Watanabe, Branching Processes with Immigration and Related Limit Theorems, Th. Prob. Appl., Vol. 16, 1971, pp. 36-54. | MR 290475 | Zbl 0242.60034

[Lo] J. Lootgieter, La σ-algèbre asymptotique d'une chaîne de Galton-Watson, Ann. Inst. Henri Poincaré, Vol. XIII, n° 3, section B, 1977, pp. 193-230. | Numdam | Zbl 0382.60091

[Ov1] L. Overbeck, Konditionierungen der Super-Brownschen Bewegung und verzweigender Diffusionen, Dissertation at the University of Bonn, 1991. | MR 1237190 | Zbl 0831.60088

[Ov2] L. Overbeck, Conditioned Super-Brownian Motion, Probab. Theory Relat. Fields, Vol. 96, 1993, pp. 545-570. | MR 1234623 | Zbl 0792.60037

[PY] J. Pitman and M. Yor, A Decomposition of Bessel Bridges, Z. Wahrscheinlichkeitstheorie verw. Gebiete, Vol. 59, 1982, pp. 425-457. | MR 656509 | Zbl 0484.60062

[RR] S. Roelly-Coppoletta and A. Rouault, Processus de Dawson-Watanabe conditionné par le futur lointain, C. R. Acad. Sci. Paris, Vol. 309, série I, 1989, pp. 867-872. | MR 1055211 | Zbl 0684.60062

[RY] D. Revuz and M. Yor, Continuous Martingales and Brownian Motion, Springer-Verlag, Berlin, 1991. | MR 1083357 | Zbl 0731.60002

[Sa] P. Salminen, Martin Boundaries for Some Space-Time Markov Processes, Z. Wahrscheinlichkeitstheorie verw. Gebiete, Vol. 55, 1981, pp. 41-53. | MR 606005 | Zbl 0457.60049

[Se] B.A. Sevastjanov, Verzweigungsprozesse, R. Oldenbourg, München, Wien, 1975. | MR 408019 | Zbl 0344.60049